# SDR COMA0060634

- Difficulty date: August 7, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 13,207 hours, 13,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3103077
- Condition: Mismanufactured
- Location: Fuselage
- Part time: 13,207 hours, 13,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TITANIUM FLOORBEAM S/B 601R-53-037 REV A FOUND CAPPING STRAP LBL 9 P/N 601R31030-77S IS MANUFACTURED INCORRECTLY.  REPAIRED 601R31030-77 CAPPING STRAP LBL 9 IAW WVAC EO 601R-53-1563.
